# SDR UIEA2017072501301

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 81,836 hours, 19,843 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR TILT SEEMS OFF, HAD TO TILT OVER 5 DEGREES DOWN JUST TO GET GROUND.  PERFORMED AN OPS CHECK, NO DEFECTS NOTED AT THIS TIME IAW AMM 34-43-00.
